MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; MOTOR, DRILL, PNEUMATIC
Model Number AS09S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation could not determine the reported allegation.The likely cause of the failure was due to corrosion and fracture of bearing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported after operation that the tool was not able to lock properly.At the time of report there was no  patient involvement.

Brand Name
MIDAS REX LEGEND
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25470459
Report Number1625507-2026-02493
Device Sequence Number18748601
Product Code HBB
UDI-Device Identifier00763000440466
UDI-Public(01)00763000440466(11)220502
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS09S
Device Catalogue NumberAS09S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown